# SDR DLM11020007

- Difficulty date: January 3, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 45,465 hours, 5,779 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 4059025907
- Part serial: 91070270
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TANK 1 FUEL QTY WENT AMBER WITH FSC IN AUTO.  REPLACED FSC.
